<< Previous Issue Kyungpook Mathematical Journal (Vol. 34, No. 2) Next Issue >>
Kyungpook Mathematical Journal 1994 Vol. 34, No. 2, 137—301
 Original Articles 
ON THE BEST APPROXIMATION BY RATIONAL FUNCTIONS WITH FIXED POLES IN Hpq(p≥1,q>1) SPACES
Xing Fuchong1, Jin Yuanze2
Kyungpook Mathematical Journal 1994 Vol. 34, No. 2, 137—143
SOBOLEV-TYPE SPACES AND THE ABSTRACT DIRICHLET AND NEUMANN PROBLEMS
José A. Canavati1, Fernando Galaz-Fontes1
Kyungpook Mathematical Journal 1994 Vol. 34, No. 2, 145—178
A REMARK ON STRONGLY NONLINEAR PARABOLIC PROBLEMS
A. T. El-Dessouky
Kyungpook Mathematical Journal 1994 Vol. 34, No. 2, 179—185
ON OSCILLATIONS OF NEUTRAL PATABOLIC DIFFERENTIAL EQUATIONS
Zheng-Rrog Liu1, Yuan-Hong Yu2
Kyungpook Mathematical Journal 1994 Vol. 34, No. 2, 187—192
A NEW CLASS OF CONTIGUOUS FUNCTION RELATIONS FOR GENERALIZED HYPERGEOMETRIC FUNCTIONS BY USING A DIFFERENCE OPERATOR
Maya Lahiri1, Bavanari Satyanarayana2
Kyungpook Mathematical Journal 1994 Vol. 34, No. 2, 193—197
LITTLEWOOD-PALEY FUNCTIONS ON GROUPS OF HOMOGENEOUS TYPE
Choon-Serk Suh, Yoon Jae Yoo
Kyungpook Mathematical Journal 1994 Vol. 34, No. 2, 199—205
ESTIMATION OF ROOTS OF PERTURBED POLYNOMIALS BY NEWTON'S INTERPOLATION FORMULA

Young Kou Park

Kyungpook Mathematical Journal 1994 Vol. 34, No. 2, 207—216
ON CERTAIN SUBCLASSES OF MEROMORPHICALLY MULTIVALENT FUNCTIONS
Nak Eun Cho1, Yong Chan Kim2, Sang Hun Lee3
Kyungpook Mathematical Journal 1994 Vol. 34, No. 2, 217—222
A NOTE ON SEMI-GROUP RINGS WHICH ARE PRE-p-RINGS
W. B. Vasantha
Kyungpook Mathematical Journal 1994 Vol. 34, No. 2, 223—225
ON POWERS OF RADICALS
Richard Wiegandt
Kyungpook Mathematical Journal 1994 Vol. 34, No. 2, 227—228
RESTRICTED CUTS IN HYPERCUBES
A. Duksu Oh
Kyungpook Mathematical Journal 1994 Vol. 34, No. 2, 229—237
AN APPLICATION OF p-ADIC ZETA FUNCTIONS TO SOME CYCLOTOMIC CONGRUENCES
Katsumi Shiratani
Kyungpook Mathematical Journal 1994 Vol. 34, No. 2, 239—246
UNIFORM SPACES WHERE ALL CONTINUITY IS UNIFORM

Nilson C. Bernardes Jr.1, Dinamérico P. Pombo Jr.2

Kyungpook Mathematical Journal 1994 Vol. 34, No. 2, 247—257
NEWMAN'S PROPERTY
L. F. McAuley1, R. A. Johnson2
Kyungpook Mathematical Journal 1994 Vol. 34, No. 2, 259—273
Rc-Lindelöf sets and almost rc-Lindelöf sets
Karin Dlaska
Kyungpook Mathematical Journal 1994 Vol. 34, No. 2, 275—281
A NOTE ON SPECTRAL CHARACTERIZATIONS OF SASAKIAN FOLIATIONS
Jin Suk Pak1, Kwan-Ho Cho2, Won-Ho Sohn3
Kyungpook Mathematical Journal 1994 Vol. 34, No. 2, 283—291
ON 3-DIMENSIONAL ALMOST CONTACT METRIC MANIFOLDS
Jae-Bok Jun1, In-Bae Kim2, Un Kyu Kim3
Kyungpook Mathematical Journal 1994 Vol. 34, No. 2, 293—301

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd